I have taken arthrotec 75 for 5 years or more. Being a pain medication, I'm wondering if I should expect withdrawal symptoms, such as severe headaches. I know there are some meds you must ease off of rather than stop abruptly.
Arthrotec is only an NSAID (something like Motrin, an anti-inflammatory) rather than being a narcotic pain reliever, so you shouldn't need to worry about withdrawal symptoms. If you still have questions, you can look up Arthrotec on this site and read all about it, and if that isn't enough, give your local pharmacist a call, who should be able to answer all or any of your questions you may still have. Hope this helped!
- Arthrotec Information for Consumers
- Arthrotec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arthrotec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 2 answers
Posted 24 Nov 2011 • 1 answer
Posted 13 Mar 2012 • 4 answers
Posted 14 Apr 2012 • 1 answer
Posted 27 Sep 2015 • 1 answer